# SDR SAJF2016112500023

- Difficulty date: November 24, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N18708
- Make and model: Boeing 747409F
- Aircraft serial: 30765
- Aircraft time: 65,868 hours, 11,678 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156756A
- Part serial: 21593B21562B
- Condition: False Activation
- Location: Cargo Bay
- Part time: 65,819 hours, 6,279 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK FIRE WARNING ALARM DURING FLIGHT, AFTER 5 HRS THE "FIRE M/D AFT" EICAS MESSAGE ILLUMINATED.  DEPLOYED PAX OXYGEN MASKS BUT NOT USED.  CHECKED M/D WITHOUT ANY FIRE OR SMOKE EVIDENT.  FLT CONTINUED TO DESTINATION.  AFTER ARRIVAL , TROUBLESHOOTING FOUND MD CARGO 15 LP B" MESSAGE ILLUMINATED.  THREE SMOKE DETECTORS REPLACED. FOREIGN REGISTRATION: B18708.
